# SDR 01FDEA00104

- Difficulty date: February 9, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 2612 · Fire Detection
- Part: Power Unit
- Part number: 1014A
- Part serial: 2045
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

T/O ROLL FIRE WARNING LIGHT CAME ON GLARESHIELD ILLUMINATED WITH ALARM BELL.  REMOVED AND REPLACED APU FIRE AND OVERHEAT DET PWR UNIT PER IAW 727-200 MM 26-15-003-4 AS PRECAUTIONARY.  SYS OPS CK NORMAL.
